# SDR UALA2011110906098

- Difficulty date: November 9, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 84,578 hours, 10,340 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Part number: 4100149C
- Part serial: 6
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRE-FLT CHECK FOUND STATUS MSG-LAV GALLEY FAN.   REPLACED LAV-GALLEY VENT FAN AS PER MM AND OPS CHECK OK, NIL STATUS MSG DISPLAYED.  PART REPLACED, P/N 4100149C, S/N 1350A. NON-POOL PART, RETURN IN SEVEN DAYS.
